| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
07/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported following an intraocular lens implantation the visual acuity was only 30%.The patient also had to undergo a yag laser, but despite it she had a vision of maximum 40%.As a result, the surgeon decided to implant an add-on lens because the patient was very upset.The patient came back for a follow up and the vision was 60% without glasses, for which unfortunately the patient was still not satisfied.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.A qualified cartridge was indicated.The product investigation could not identify a root cause for the reported visual complaint.The lens remains implanted.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.No further information has been provided.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).